# SDR 02FDEA00136

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Faulty
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

02-51 ON RETRACT OF FLAPS AMBER LED LIGHT ON.  R&R #1 L/E FLAPS POSITION SWITCH PER IAW MM 27-82-001-4. OPS CHECK GOOD.
